# SDR 03FDEA00781

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N364FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46600
- Aircraft time: 64,789 hours, 25,865 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S 16  COMPLY WITH E.A.8-5740-70384. WINGS INBD FLAP OUTBD HINGE SUPPORT FITTING TO WING ATTACH HOLES REWORK.    CLOSING ACTION ON 05/19/03.    COMPLIED WITH E.A.8-5740-70384.
